# SDR IPXA12575606

- Difficulty date: September 7, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 28,753 hours, 13,433 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1340  S15-16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  MAIN CARGO BS 1340 FRAME DAMAGE BETWEEN STR 15-16 RT.     REPAIRED FRAME IAW EA 121058 IR AND EO B757-5310-48710-A.
